# SDR AALA2018022219037

- Difficulty date: January 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: F53370148201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED COUPLING AT TORSION BOX RUN-OUT FOR DOOR 3 IN PASSENGER CABIN, AT FR 53.5, RIGHT HAND STRINGER 15. REPLACED COUPLING PER SRM 51-72-11 AND DRAWING F53370020.
